MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58961
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fill patient identifier is case-(b)(6).The customer did not supply patient demographics such as date of birth, weight, ethnicity or race.The access sars-cov-2 igg reagent was not returned for evaluation.No error messages or issues with other assays were reported.There were no reports of hardware interventions performed or hardware parts replaced.The sars-cov-2 igg assay currently do not have an intended use for vaccine response monitoring.The performance of the sars-cov-2 igg assays has not been established in individuals that have received a covid-19 vaccine.The clinical significance of a positive or negative antibody result following covid-19 vaccination has not been established, and the results from these assays should not be interpreted as an indication or degree of protection from infection after vaccination.Vaccine response has not been tested with the beckman coulter reagents, nor is this part of the product intended use, however beckman coulter is currently involved in studies to gather data.Sars-cov-2 vaccines on the market vary with regard to their target immune response, with some vaccines targeted at generating sars-cov-2 igg to the rbd of the spike protein only and others targeted at generating a variety of the igg's, e.G.Igg's to the nucleocapsid and the spike protein.Depending upon the vaccine administered, the antibodies generated may be different and therefore the test result i.E.Reactive or non-reactive, may differ depending upon the specific antibody being detected by the assay in use in the laboratory.No manufacturer guarantees both a specificity and sensitivity of 100%.Differences in each individual assay are expected.In conclusion, an assignable cause of the event cannot be determined with the available information.Values obtained with different assay methods should not be used interchangeably and differences between methods are expected.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.
 
Event or Problem Description
On (b)(6) 2021 the customer reported one non-reactive sars-cov-2 igg (access sars-cov-2 igg assay, part number c58961, lot number 172017) result was generated for one vaccinated patient on the customer's unicel dxi 800 access immunoassay analyzer (part number 973100 and serial number (b)(4)).The patient result for the sars-cov-2 igg assay was non-reactive at 0.73 s/co on (b)(6) 2021.On (b)(6) 2021, the coviprotect sars cov2 spike antibody quantitative result was positive at 68 bau/ml (biological reference interval: positive = 7.1).This test detects and estimates the amount of neutralizing antibodies.No vaccine's name and no vaccination dates were provided.No pcr test provided.No affect to patients or end-users has been reported in connection with this event.No hardware errors or other assay issues were reported in conjunction with this event.There were no reports of hardware interventions performed or hardware parts replaced.Arcdata analysis provided was unremarkable and did not highlight a performance issue.The patient result was cex flagged.Calibration passed on 03apr2021 with reagent lot 172017 and calibrator lot 922849.System check passed on 26may2021.Qc was passing within the laboratorys established ranges.No issues with sample integrity were reported by the customer.No further information was provided.

Brand Name
ACCESS SARS-COV-2 IGG
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key12148848
Report Number9680746-2021-00045
Device Sequence Number14579975
Product Code QKO
UDI-Device Identifier15099590738648
UDI-Public(01)15099590738648(17)211008(11)210210(10)172017
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2021
Device Catalogue NumberC58961
Device Lot Number172017
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2021
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR